# SDR UHLA2012020500078

- Difficulty date: February 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 18,424 hours, 11,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY IAW EMB 170 AMM 33-50-03.  OPS CHECK GOOD.
